A Note on Diminishing Returns and Linear Homogeneity
David T. Geithman and
Byron S. Stinson
The American Economist, 1969, vol. 13, issue 1, 77-79
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:sae:amerec:v:13:y:1969:i:1:p:77-79
Access Statistics for this article
More articles in The American Economist from Sage Publications
Bibliographic data for series maintained by SAGE Publications ().